# SDR DXTA2023122610409

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 3,832 hours, 2,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR , PASSING THROUGH THE HALFWAY POINT, THERE IS A LOUD SCREECHING/BINDING NOISE.  OPENED AND CLOSED MAIN ENTRY DOOR SEVERAL TIMES. WAS ABLE TO DUPLICATE DISCREAPNCY EVERY TIME. FOUND THAT THE SCREECHING NOISE WAS COMING FROM THE TELESOPIC ROD. LUBED TELESCOPIC ROD WITH LPS. CYCLED DOOR SEVERAL TIMES AND SCREECH WENT AWAY. SENT VIDEO TO MCCAND MCC OK TO SIGN OFF AND NO FURTHER ACTION NEEDED. WORK DONE IAW AMM 52-10-00 AND SPM 20-00-00.
